Ajeli, S. & Asgharian Jeddi, A. A. (2014). Geometrically poisson's ratio of the polyester double-bar warp-knitted structures on the jamming point. Journal of Textiles and Polymers, 2(1), 26–30.
MLA
Ajeli, S., & Asgharian Jeddi, A. A. "Geometrically poisson's ratio of the polyester double-bar warp-knitted structures on the jamming point", Journal of Textiles and Polymers, 2, 1, 2014, 26–30.
HARVARD
Ajeli, S., & Asgharian Jeddi, A. A. (2014). 'Geometrically poisson's ratio of the polyester double-bar warp-knitted structures on the jamming point', Journal of Textiles and Polymers, 2(1), pp. 26–30.
CHICAGO
Ajeli, S. & Asgharian Jeddi, A. A., "Geometrically poisson's ratio of the polyester double-bar warp-knitted structures on the jamming point." Journal of Textiles and Polymers, 2 1 (2014): 26–30,
VANCOUVER
Ajeli S., Asgharian Jeddi A. A. Geometrically poisson's ratio of the polyester double-bar warp-knitted structures on the jamming point. JTP. 2014;2(1):26–30.